# SDR SWAA2017092816733

- Difficulty date: September 19, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 66,371 hours, 39,220 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11326
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF STOWAGE BINS EMERGENCY EXIT LIGHT CONNECTORS DAMAGED AT BS 616, STR 4L.  R&R CONNECTOR PER WDM.
